# SDR USAA040174

- Difficulty date: April 29, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N101UW
- Make and model: Airbus A320-214
- Aircraft serial: 0936
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320401
- Condition: Corroded
- Location: Fuselage
- Part time: 13,655 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SILL, 4.25 INCHES X 2.5 INCHES X .042 INCH DEEP AREA, CORROSION; LEVEL 2; TASK NR JA-260-53500, FR 66, Z240, Y1972.  REMOVED AND REPLACED SILL IAW SRM 51-74-00, 53-41-14, 51-42-11.
